Works matching DE "DIRECTIONAL derivatives"
Results: 442
A new regularity criterion for the 3D nematic liquid crystal flows.
- Published in:
- Analysis & Applications, 2025, v. 23, n. 2, p. 287, doi. 10.1142/S0219530524500313
- By:
- Publication type:
- Article
A REGULARITY CRITERION FOR THE NAVIER-STOKES EQUATIONS IN TERMS OF ONE DIRECTIONAL DERIVATIVE OF THE VELOCITY FIELD.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 4, p. 373, doi. 10.1142/S0219530512500182
- By:
- Publication type:
- Article
The boundary-value problems for parabolic equations with a nonlocal condition and degenerations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 1, p. 26, doi. 10.1007/s10958-015-2352-2
- By:
- Publication type:
- Article
Sharp real-part theorems for high order derivatives.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 2, p. 107, doi. 10.1007/s10958-012-0679-5
- By:
- Publication type:
- Article
The optimal regularity criterion for the Navier‐Stokes equations in terms of one directional derivative of the velocity.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 1, p. N.PAG, doi. 10.1002/zamm.201800114
- By:
- Publication type:
- Article
MORPHONOLOGICAL PHENOMENA IN THE ENGLISH SCIENTIFIC AND TECHNICAL VOCABULARY.
- Published in:
- Eurasian Journal of Philology: Science & Education, 2024, v. 194, n. 2, p. 112, doi. 10.26577/EJPh.2024.v194.i2.ph011
- By:
- Publication type:
- Article
Directional Derivatives of Oblique Reflection Maps.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 3, p. 527, doi. 10.1287/moor.1100.0453
- By:
- Publication type:
- Article
Weak Differentiability of Product Measures.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 1, p. 27, doi. 10.1287/moor.1090.0422
- By:
- Publication type:
- Article
ON LOWER BOUNDS OF THE SECOND-ORDER DIRECTIONAL DERIVATIVES OF BEN-TAL, ZOWE, AND CHANEY.
- Published in:
- Mathematics of Operations Research, 1997, v. 22, n. 3, p. 747, doi. 10.1287/moor.22.3.747
- By:
- Publication type:
- Article
SECOND ORDER DIRECTIONAL DERIVATIVES IN PARAMETRIC OPTIMIZATION PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1988, v. 13, n. 1, p. 124, doi. 10.1287/moor.13.1.124
- By:
- Publication type:
- Article
LAGRANGIAN SUBGRADIENTS.
- Published in:
- Management Science, 1970, v. 17, n. 3, p. 185, doi. 10.1287/mnsc.17.3.185
- By:
- Publication type:
- Article
Optimality conditions via weak subdifferentials in reexive Banach spaces.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 1, p. 1, doi. 10.3906/mat-1505-38
- By:
- Publication type:
- Article
Cutoffs.
- Published in:
- Princeton Annals of Mathematics Studies, 2023, n. 217, p. 83
- Publication type:
- Article
Inductive assumptions.
- Published in:
- Princeton Annals of Mathematics Studies, 2023, n. 217, p. 37
- Publication type:
- Article
Preliminary Estimates.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 213, p. 48
- By:
- Publication type:
- Article
Generic properties of mechanical systems on the two-torus.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 208, p. 147
- By:
- Publication type:
- Article
Chapter Ten: The Lie Derivative and Interior Multiplication.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 204, p. 81
- By:
- Publication type:
- Article
Chapter Six: Convergence of the Nash System.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 201, p. 159
- By:
- Publication type:
- Article
Necessary and sufficient conditions for weak efficiency in non-smooth vectorial optimization problems.
- Published in:
- Optimization, 2009, v. 58, n. 8, p. 981, doi. 10.1080/02331930701763645
- By:
- Publication type:
- Article
Second-order optimality conditions in a discrete optimal control problem.
- Published in:
- Optimization, 2008, v. 57, n. 4, p. 539, doi. 10.1080/02331930601125044
- By:
- Publication type:
- Article
Tangentially ds functions.
- Published in:
- Optimization, 2007, v. 56, n. 1/2, p. 25, doi. 10.1080/02331930600816023
- By:
- Publication type:
- Article
Detecting invariant expanding cones for generating word sets to identify chaos in piecewise-linear maps.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 1094, doi. 10.1080/10236198.2022.2070009
- By:
- Publication type:
- Article
COMPOSITE CONTINUOUS PATH SYSTEMS AND DIFFERENTIATION.
- Published in:
- Real Analysis Exchange, 2010, v. 35, n. 1, p. 31, doi. 10.14321/realanalexch.35.1.0031
- By:
- Publication type:
- Article
PATH DERIVED NUMBERS AND PATH DERIVATIVES OF CONTINUOUS FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2005, p. 31
- By:
- Publication type:
- Article
ON t-CONVEX FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 219
- By:
- Publication type:
- Article
Calculation of the force on solid body in the unsteady flow of incompressible fluid.
- Published in:
- Archives of Mechanics, 2010, v. 62, n. 2, p. 103
- By:
- Publication type:
- Article
CLARKE DIRECTIONAL DERIVATIVES OF REGULARIZED GAP FUNCTIONS FOR NONSMOOTH QUASI-VARIATIONAL INEQUALITIES.
- Published in:
- Mathematical Control & Related Fields, 2014, v. 4, n. 3, p. 365, doi. 10.3934/mcrf.2014.4.365
- By:
- Publication type:
- Article
Nonlinear Sherman-type inequalities.
- Published in:
- Advances in Nonlinear Analysis, 2019, v. 9, n. 1, p. 168, doi. 10.1515/anona-2018-0098
- By:
- Publication type:
- Article
A Recovery-Based Error Estimator for the Discontinuous Galerkin Method for Transient Linear Hyperbolic Conservation Laws on Cartesian Grids.
- Published in:
- International Journal of Computational Methods, 2017, v. 14, n. 6, p. 1, doi. 10.1142/S0219876217500621
- By:
- Publication type:
- Article
Jump Detection in Regression Surfaces Using Both First-Order and Second-Order Derivatives.
- Published in:
- Journal of Computational & Graphical Statistics, 2007, v. 16, n. 2, p. 289, doi. 10.1198/106186007X204753
- By:
- Publication type:
- Article
On Characterizations of Directional Derivatives and Subdifferentials of Fuzzy Functions.
- Published in:
- Symmetry (20738994), 2017, v. 9, n. 9, p. 177, doi. 10.3390/sym9090177
- By:
- Publication type:
- Article
Medical Image Enhancement Method Based on the Fractional Order Derivative and the Directional Derivative.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2018, v. 32, n. 3, p. -1, doi. 10.1142/S021800141857001X
- By:
- Publication type:
- Article
ON THE UNIQUENESS OF D = 11 INTERACTIONS AMONG A GRAVITON, A MASSLESS GRAVITINO AND A THREE-FORM II:: THREE-FORM AND GRAVITINI.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 30, p. 4841, doi. 10.1142/S0217751X08041232
- By:
- Publication type:
- Article
ON THE UNIQUENESS OF D = 11 INTERACTIONS AMONG A GRAVITON, A MASSLESS GRAVITINO AND A THREE-FORM III:: GRAVITON AND GRAVITINI.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 30, p. 4861, doi. 10.1142/S0217751X08041244
- By:
- Publication type:
- Article
LÉVY-LAPLACIAN AND THE GAUGE FIELDS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2012, v. 15, n. 4, p. -1, doi. 10.1142/S0219025712500270
- By:
- Publication type:
- Article
Histogram of Low-Level Visual Features for Salient Feature Extraction.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2022, v. 47, n. 8, p. 10589, doi. 10.1007/s13369-022-06644-5
- By:
- Publication type:
- Article
Unicity of Meromorphic Function Sharing One Small Function with Its Derivative.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/507454
- By:
- Publication type:
- Article
Differential Subordination Defined by New Generalised Derivative Operator for Analytic Functions.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/369078
- By:
- Publication type:
- Article
Structure Theorem for Functional in the Space.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/756834
- By:
- Publication type:
- Article
Microwave Assisted Liquid Phase Synthesis of Benzimidazolo Benzothiophenes for Antimicrobial Activity.
- Published in:
- E-Journal of Chemistry, 2009, n. S1, p. S25, doi. 10.1155/2009/934706
- By:
- Publication type:
- Article
Synthesis and Antimicrobial Activity of Amino Acids Conjugated Diphenylmethylpiperazine Derivatives.
- Published in:
- E-Journal of Chemistry, 2009, n. S1, p. S473, doi. 10.1155/2009/267296
- By:
- Publication type:
- Article
Synthesis and Antimicrobial Studies of Some Novel Pyrazoline and Isoxazoline Derivatives.
- Published in:
- E-Journal of Chemistry, 2009, n. S1, p. S183, doi. 10.1155/2009/361564
- By:
- Publication type:
- Article
An Efficient and Convenient Approach to Synthesis of Tetrahydrobenzo[b]pyran Derivatives Using Tetrabutylammonium Bromide as Catalyst.
- Published in:
- E-Journal of Chemistry, 2009, n. S1, p. S466, doi. 10.1155/2009/875086
- By:
- Publication type:
- Article
Synthesis, Characterization and Antifungal Activity of Novel Quinazolin-4-one Derivatives Containing 8-Hydroxyquinazoline Ligand and its Various Metal Complexes.
- Published in:
- E-Journal of Chemistry, 2009, n. S1, p. S445, doi. 10.1155/2009/624150
- By:
- Publication type:
- Article
Influence of Formazan Derivatives on Corrosion Inhibition of Mild Steel in Hydrochloric Acid Medium.
- Published in:
- E-Journal of Chemistry, 2009, n. S1, p. S438, doi. 10.1155/2009/507383
- By:
- Publication type:
- Article
Multicomponent One-Pot Synthesis of Substituted Hantzsch Thiazole Derivatives Under Solvent Free Conditions.
- Published in:
- E-Journal of Chemistry, 2009, n. S1, p. S358, doi. 10.1155/2009/752580
- By:
- Publication type:
- Article
Synthesis and Pharmacological Evaluation of Some New 2-Phenyl benzimidazoles Derivatives and their Schiff's Bases.
- Published in:
- E-Journal of Chemistry, 2009, n. S1, p. S342, doi. 10.1155/2009/604203
- By:
- Publication type:
- Article
Synthesis and Antimicrobial Activity of 1-[2-(10-p-Chlorobenzyl) phenothiazinyl]-3- (substituted aryl)-2-propen-1-ones.
- Published in:
- E-Journal of Chemistry, 2009, n. S1, p. S254, doi. 10.1155/2009/901646
- By:
- Publication type:
- Article
Bentonite Clay K-10 as an Efficient Reagent for the Synthesis of Quinoxaline Derivatives at Room Temperature.
- Published in:
- E-Journal of Chemistry, 2009, n. S1, p. S247, doi. 10.1155/2009/354273
- By:
- Publication type:
- Article
Syntheses of Some 3,5-Diaryl-4H-1,2,4-triazole Derivatives and their Antifungal Activity.
- Published in:
- E-Journal of Chemistry, 2009, n. S1, p. S219, doi. 10.1155/2009/925964
- By:
- Publication type:
- Article